# SDR 97ZZZX1149

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100RT
- Make and model: Piper PA-31-310
- Aircraft serial: 31808
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 4027909
- Condition: Broken
- Location: Rt Mlg
- Part time: 5,029 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AD 96-10-14 APPLIES TO THIS SUBJECT DRAG BRACE.  AIRCRAFT TOOK OFF ON GUSTY/WINDY DAY, GEAR WAS SEEN TO BEGIN TO RETRACT, RT MAIN DROPPED BACK OUT.  FWD SIDE BRACE IN AREA SUBJECT TO PENETRANT INSP.  PART WAS INSPECTED 84.0 HOURS EARLIER. SUBMITTER RECOMMENDED 5000 HOUR TIME RETIREMENT ALONG WITH 1200 HOUR IN SERVICE AFTER DATE OF AD.
